MathSciNet Relay Station
MathSciNet bibliographic data
MR859857 (88a:58075) 58F05
Marle, Charles-Michel Modèle d'action hamiltonienne d'un groupe de Lie sur une variété symplectique. (French) [A model of Hamiltonian action of a Lie group on a symplectic manifold] Rend. Sem. Mat. Univ. Politec. Torino 43 (1985), no. 2, 227–251 (1986).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement